The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Nonlinearly equivalent representations of quaternionic $ 2$-groups

Author: Washington Mio
Journal: Trans. Amer. Math. Soc. 315 (1989), 305-321
MSC: Primary 57S17; Secondary 55M35
MathSciNet review: 937879
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct new examples of nonlinearly equivalent finite-dimensional real linear representations of quaternionic $ 2$-groups, which cannot be obtained from equivalent representations of cyclic groups by induction and composition techniques.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S17, 55M35

Retrieve articles in all journals with MSC: 57S17, 55M35

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society